×

zbMATH — the first resource for mathematics

Reflection ideals and mappings between generic submanifolds in complex space. (English) Zbl 1039.32021
Authors’ abstract: Results on finite determination and convergence of formal mappings between smooth generic submanifolds in \(\mathbb{C}^N\) are established in this article. The finite determination result gives sufficient conditions to guarantee that a formal map is uniquely determined by its jet, of a preassigned order, at a point. Convergence of formal mappings for real-analytic generic submanifolds under appropriate assumptions is proved, and natural geometric conditions are given to assure that if two germs of such submanifolds are formally equivalent, then they are necessarily biholomorphically equivalent. It is also shown that if two real-algebraic hypersurfaces in \(\mathbb{C}^N\) are biholomorphically equivalent, then they are algebraically equivalent. All the results are first proved in the more general context of “reflection ideals” associated to formal mappings between formal as well as real-analytic and real-algebraic manifolds.

MSC:
32H02 Holomorphic mappings, (holomorphic) embeddings and related questions in several complex variables
32V40 Real submanifolds in complex manifolds
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Artin, M., Algebraic approximation of structures over complete local rings,Inst. Hautes Etudes Sci. Publ. Math.,36, 23–58, (1969). · Zbl 0181.48802 · doi:10.1007/BF02684596
[2] Artin, M. On the solutions of analytic equations,Invent. Math.,5, 277–291, (1968). · Zbl 0172.05301 · doi:10.1007/BF01389777
[3] Baouendi, M.S., Ebenfelt, P., and Rothschild, L.P. Convergence and finite determination of formal CR mappings,J. Am. Math. Soc.,13, 697–723, (2000). · Zbl 0958.32033 · doi:10.1090/S0894-0347-00-00343-X
[4] Baouendi, M.S., Ebenfelt, P., and Rothschild, L.P. Local geometric properties of real submanifolds in complex space,Bull. Am. Math. Soc.,37, 309–336, (2000). · Zbl 0955.32027 · doi:10.1090/S0273-0979-00-00863-6
[5] Baouendi, M.S., Ebenfelt, P., and Rothschild, L.P. Dynamics of the Segre varieties of a real submanifold in complex space, to appear inJ. Alg. Geom., http://arXiv.org/abs/math. CV/0008112, (2000).
[6] Baouendi, M.S., Ebenfelt, P., and Rothschild, L.P.Real Submanifolds in Complex Space and Their Mappings, Princeton Math. Series,47, Princeton University Press, (1999). · Zbl 0944.32040
[7] Baouendi, M.S., Ebenfelt, P., and Rothschild, L.P. Rational dependence of smooth and analytic CR mappings on their jets,Math. Ann.,315, 205–249, (1999). · Zbl 0942.32027 · doi:10.1007/s002080050365
[8] Baouendi, M.S., Ebenfelt, P., and Rothschild, L.P. CR automorphisms of real analytic manifolds in complex space,Comm. Anal. Geom.,6, 291–315, (1998). · Zbl 0982.32030
[9] Baouendi, M.S., Ebenfelt, P., and Rothschild, L.P. Parametrization of local biholomorphism of real-analytic hypersurfaces,Asian J. Math.,1, 1–16, (1997). · Zbl 0943.32021
[10] Baouendi, M.S., Ebenfelt, P., and Rothschild, L.P. Algebraicity of holomorphic mappings between real algebraic sets in \(\mathbb{C}\) N ,Acta Math.,177, 225–273, (1996). · Zbl 0890.32005 · doi:10.1007/BF02392622
[11] Baouendi, M.S., Jacobowitz, H., and Treves, F. On the analyticity of CR mappings,Ann. of Math.,122, 365–400, (1985). · Zbl 0583.32021 · doi:10.2307/1971307
[12] Baouendi, M.S., Rothschild, L.P., and Zaitsev, D. Equivalences of real submanifolds in complex space, (preprint 2000). http://arXiv. org/abs/math.CV/0002186, to appear inJ. Diff. Geom. · Zbl 1037.32030
[13] Baouendi, M.S., Rothschild, L.P., and Zaitsev, D. Points in general position in real-analytic submanifolds in \(\mathbb{C}\) N and applications,Ohio State University Mathematical Research Institute Publication,9, 1–20, (2001). · Zbl 1023.32023
[14] Bloom, T., and Graham, I. On type conditions for generic real submanifolds of \(\mathbb{C}\) N ,Invent. Math.,40, 217–243, (1977). · Zbl 0346.32013 · doi:10.1007/BF01425740
[15] Cartan, E. Sur la géométrie pseudo-conforme des hypersurfaces de deux variables complexes, Part I and II,Ann. Math. Pura Appl.,11, 17–90 andAnn. Sc. Norm. Sup. Pisa,1, 333–354, (1932). · JFM 58.1256.03
[16] Chern, S.S., and Moser, J.K. Real hypersurfaces in complex manifolds,Acta Math.,133, 219–271, (1974). · Zbl 0302.32015 · doi:10.1007/BF02392146
[17] Coupet, B., Meylan, F., and Sukhov, A. Holomorphic maps of algebraic CR manifolds,Internat. Math. Res. Notices,1, 1–29, (1999). · Zbl 0926.32044 · doi:10.1155/S107379289900001X
[18] Ebenfelt, P. FInite jet determination of holomorphic mappings at the boundary,Asian J. Math.,5, 637–662, (2001). · Zbl 1015.32031
[19] Golubitsky, M., and Guillemin, V.Stable Mapping and Their Singularities, Springer-Verlag, Berlin, (1973). · Zbl 0294.58004
[20] Huang, X. On the mapping problem for algebraic real hypersurfaces in the complex spaces of different dimensions,Ann. Inst. Fourier (Grenoble),44, 433–463, (1994). · Zbl 0803.32011 · doi:10.5802/aif.1405
[21] Huang, X. Schwarz reflection principle in complex spaces of dimension two,Comm. Partial Differential Equations,21, 1781–1828 (1996). · Zbl 0886.32010 · doi:10.1080/03605309608821246
[22] Kohn, J.J. Boundary behavior of {ie579-1} on weakly pseudo-convex manifolds of dimension two,J. Differ. Geom.,6, 523–542, (1972). · Zbl 0256.35060
[23] Lamel, B. Holomorphic maps of real submanifolds in complex spaces of different dimensions,Pacific J. Math.,201, 357–387, (2001). · Zbl 1061.32027 · doi:10.2140/pjm.2001.201.357
[24] Mir, N. Formal biholomorphic maps of real analytic hypersurfaces,Math. Research Lett.,7, 343–359, (2000). · Zbl 0964.32013 · doi:10.4310/MRL.2000.v7.n3.a8
[25] Mir, N. On the convergence of formal mappings, to appear inComm. Anal. Geom., (2000)
[26] Mir, N. Germs of holomorphic mappings between real algebraic hypersurface,Ann. Inst. Fourier (Grenoble),48, 1025–1043, (1998). · Zbl 0914.32009 · doi:10.5802/aif.1647
[27] Moser, J., and Webster, S.M. Normal forms for real surfaces in \(\mathbb{C}\)2 near complex tangents and hyperbolic surface transformations,Acta Math.,150, 255–296, (1983). · Zbl 0519.32015 · doi:10.1007/BF02392973
[28] Stanton, N. Infinitesimal CR automorphisms of real hypersurfaces,Am. J. Math.,118, 209–233, (1996). · Zbl 0849.32012 · doi:10.1353/ajm.1996.0005
[29] Tanaka, N. On the pseudo-conformal geometry of hypersurfaces of the space ofn complex variables,J. Math. Soc. Japan,14, 397–429, (1962). · Zbl 0113.06303 · doi:10.2969/jmsj/01440397
[30] Webster, S.M. On the mapping problem for algebraic real hypersurfaces,Invent. Math.,43, 53–68 (1977). · Zbl 0355.32026 · doi:10.1007/BF01390203
[31] Zaitsev, D. Algebraicity of local holomorphisms between real-algebraic submanifolds of complex spaces,Acta Math.,183, 273–305, (1999). · Zbl 1005.32014 · doi:10.1007/BF02392830
[32] Zaitsev, D. Germs of local automorphisms of real-analytic CR structures and analytic dependence onk-jets,Math. Res. Lett.,4, 823–842, (1997). · Zbl 0898.32006 · doi:10.4310/MRL.1997.v4.n6.a4
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.